Alert archive / Ohio / Freeze Warnings in 2007

Freeze Warning 2, NWS Wilmington, OH

April 5, 200732 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana

NWS Wilmington, OH issued this freeze warning at Apr 5, 2007, 10:11 AM EDT for 32 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It took effect at Apr 5, 2007, 8:00 PM EDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2007, 10:11 AM EDT (14:11 UTC)
In effect from
Apr 5, 2007, 8:00 PM EDT
Expired
Apr 6, 2007, 2:00 PM EDT
In force
18 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 2.2 hours before the alert went out and 355 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KILN 051411
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1011 AM EDT THU APR 5 2007

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-052215-
/O.EXP.KILN.FZ.W.0001.000000T0000Z-070405T1400Z/
/O.UPG.KILN.FZ.A.0001.070406T0000Z-070406T1400Z/
/O.NEW.KILN.FZ.W.0002.070406T0000Z-070406T1400Z/
/O.CON.KILN.FZ.A.0002.070407T0000Z-070407T1400Z/
/O.CON.KILN.FZ.A.0003.070408T0000Z-070408T1400Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
1011 AM EDT THU APR 5 2007

...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT
FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY MORNING...
...FREEZE WARNING HAS EXPIRED FOR THIS MORNING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT
FRIDAY. THE FREEZE WARNING FOR THIS MORNING IS NO LONGER IN
EFFECT. A FREEZE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING
THROUGH SATURDAY MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM
SATURDAY EVENING THROUGH SUNDAY MORNING.

A VERY COLD AIRMASS WILL REMAIN ACROSS THE OHIO VALLEY THROUGH THE
REST OF THIS WEEK. LOWS WILL FALL INTO THE LOWER TO MID 20S
TONIGHT...WITH LOWER 20S EXPECTED AGAIN ON FRIDAY NIGHT AND
SATURDAY NIGHT. 

DUE TO EARLIER UNSEASONABLY WARM WEATHER...THE GROWING SEASON HAS
BEGUN EARLY. THUS...THIS FREEZE MAY HAVE A NEGATIVE IMPACT ON
EARLY BUDDING PLANTS.

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS LEFT OUTDOORS SHOULD BE BROUGHT
INSIDE AWAY FROM THE COLD.

REMEMBER...A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE LIKELY IN AND CLOSE TO THE WATCH
AREA.

$$
4 follow-up statements
000 
WWUS71 KILN 051938
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
338 PM EDT THU APR 5 2007

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-060500-
/O.CAN.KILN.FZ.A.0002.070407T0000Z-070407T1400Z/
/O.EXT.KILN.FZ.W.0002.070406T0000Z-070406T1600Z/
/O.EXT.KILN.FZ.A.0003.070407T0000Z-070409T1500Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
338 PM EDT THU APR 5 2007

...FREEZE WARNING NOW IN EFFECT FROM 8 PM THIS EVENING TO 12 PM
EDT FRIDAY...
...FREEZE WATCH NOW IN EFFECT FROM FRIDAY EVENING THROUGH MONDAY
MORNING...

THE FREEZE WARNING IS NOW IN EFFECT FROM 8 PM THIS EVENING TO
12 PM EDT FRIDAY. THE FREEZE WATCH IS NOW IN EFFECT FROM FRIDAY
EVENING THROUGH MONDAY MORNING. 

A VERY COLD AIRMASS WILL REMAIN ACROSS THE OHIO VALLEY THROUGH
THE WEEKEND. TEMPERATURES WILL FALL INTO THE LOWER 20S TONIGHT...WITH
LOWS IN THE 20S ALSO EXPECTED FRIDAY NIGHT...SATURDAY NIGHT AND SUNDAY
NIGHT.

DUE TO EARLIER UNSEASONABLY WARM WEATHER...THE GROWING SEASON HAS
BEGUN EARLY. THUS...THIS FREEZE MAY HAVE A NEGATIVE IMPACT ON
EARLY BUDDING PLANTS.

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS LEFT OUTDOORS SHOULD BE BROUGHT
INSIDE AWAY FROM THE COLD.

REMEMBER...A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE LIKELY IN AND CLOSE TO THE WATCH
AREA.

$$
000 
WWUS71 KILN 060818
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
418 AM EDT FRI APR 6 2007

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-070000-
/O.CON.KILN.FZ.W.0002.000000T0000Z-070406T1600Z/
/O.CON.KILN.FZ.A.0003.070407T0000Z-070409T1500Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
418 AM EDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY...
...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
MONDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY. A FREEZE
WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING.

A VERY COLD AIRMASS WILL REMAIN ACROSS THE OHIO VALLEY THROUGH
THE WEEKEND. TEMPERATURES WILL FALL INTO THE LOWER 20S THIS
MORNING...WITH LOWS IN THE 20S ALSO EXPECTED TONIGHT...SATURDAY
NIGHT AND SUNDAY NIGHT.

DUE TO EARLIER UNSEASONABLY WARM WEATHER...THE GROWING SEASON HAS
BEGUN EARLY. THUS...THIS FREEZE MAY HAVE A NEGATIVE IMPACT ON
EARLY BUDDING PLANTS.

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS LEFT OUTDOORS SHOULD BE BROUGHT
INSIDE AWAY FROM THE COLD.

REMEMBER...A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE LIKELY IN AND CLOSE TO THE WATCH
AREA.

$$
000 
WWUS71 KILN 061542
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1142 AM EDT FRI APR 6 2007

INZ066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-062345-
/O.CAN.KILN.FZ.W.0002.000000T0000Z-070406T1600Z/
/O.CON.KILN.FZ.A.0003.070407T0000Z-070409T1500Z/
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-
BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-
MASON-LEWIS-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES...
LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW...
BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...
FALMOUTH...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...
HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI...
MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON...
PORTSMOUTH
1142 AM EDT FRI APR 6 2007

...FREEZE WATCH REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING
THROUGH MONDAY MORNING...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
FREEZE WARNING. A FREEZE WATCH REMAINS IN EFFECT FROM 8 PM EDT
THIS EVENING THROUGH MONDAY MORNING. 

TEMPERATURES HAVE WARMED ABOVE 32 DEGREES ACROSS THE REGION. THUS
THE FREEZE WARNING FOR THIS MORNING HAS COME TO AN END. HOWEVER...
THE VERY COLD AIRMASS REMAINS ACROSS THE OHIO VALLEY AND WILL
PERSIST THROUGH THE WEEKEND. SO FREEZING CONDITIONS ARE EXPECTED
AGAIN TONIGHT...SATURDAY NIGHT AND SUNDAY NIGHT WITH LOWS IN THE
20S EACH NIGHT.

DUE TO EARLIER UNSEASONABLY WARM WEATHER...THE GROWING SEASON HAS
BEGUN EARLY. THUS...THIS FREEZE MAY HAVE A NEGATIVE IMPACT ON
EARLY BUDDING PLANTS.

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS LEFT OUTDOORS SHOULD BE BROUGHT
INSIDE AWAY FROM THE COLD.

REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WATCH AREA.

$$

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-062345-
/O.EXT.KILN.FZ.W.0002.000000T0000Z-070406T1800Z/
/O.CON.KILN.FZ.A.0003.070407T0000Z-070409T1500Z/
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
HOCKING-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...LOGAN
1142 AM EDT FRI APR 6 2007

...FREEZE WARNING NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...FREEZE WATCH REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING
THROUGH MONDAY MORNING...

THE FREEZE WARNING IS NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. A FREEZE WATCH REMAINS IN EFFECT FROM 8 PM EDT THIS
EVENING THROUGH MONDAY MORNING. 

TEMPERATURES HAVE BEEN SLOW TO RISE AND ALL LOCATIONS ARE NOT
EXPECTED TO GET ABOVE FREEZING UNTIL EARLY AFTERNOON. THUS THE
FREEZE WARNING HAS BEEN EXTENDED THROUGH 2 PM. THE VERY COLD
AIRMASS WILL BRING SUBFREEZING TEMPERATURES BACK FOR NIGHTTIME
PERIOD THROUGH THE WEEKEND. TEMPERATURES ARE FORECAST TO FALL INTO
THE 20S TONIGHT...SATURDAY NIGHT AND SUNDAY NIGHT.

DUE TO EARLIER UNSEASONABLY WARM WEATHER...THE GROWING SEASON HAS
BEGUN EARLY. THUS...THIS FREEZE MAY HAVE A NEGATIVE IMPACT ON
EARLY BUDDING PLANTS.

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS LEFT OUTDOORS SHOULD BE BROUGHT
INSIDE AWAY FROM THE COLD.

REMEMBER...A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE LIKELY IN AND CLOSE TO THE WATCH
AREA.

$$
000 
WWUS71 KILN 061810
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
210 PM EDT FRI APR 6 2007

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-070300-
/O.EXP.KILN.FZ.W.0002.000000T0000Z-070406T1800Z/
/O.NEW.KILN.FZ.W.0003.070407T0000Z-070407T1800Z/
/O.EXT.KILN.FZ.A.0003.070408T0000Z-070409T1500Z/
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
HOCKING-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...LOGAN
210 PM EDT FRI APR 6 2007

...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT
SATURDAY...
...FREEZE WATCH NOW IN EFFECT FROM SATURDAY EVENING THROUGH
MONDAY MORNING...
...FREEZE WARNING HAS EXPIRED FOR THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT
SATURDAY. THE FREEZE WARNING THROUGH 2 PM IS NO LONGER IN EFFECT.
THE FREEZE WATCH IS NOW IN EFFECT FROM SATURDAY EVENING THROUGH
MONDAY MORNING.

A VERY COLD AIRMASS WILL PERSIST ACROSS THE OHIO VALLEY THROUGH
THE WEEKEND. TEMPERATURES WILL BE BELOW FREEZING FOR MUCH OF
TONIGHT AND CONTINUING WELL INTO SATURDAY WITH THE LOWEST
READINGS IN THE LOWER 20S. SUBFREEZING TEMPERATURES ARE FORECAST
FOR SATURDAY NIGHT AND SUNDAY NIGHT AS WELL.

DUE TO EARLIER UNSEASONABLY WARM WEATHER...THE GROWING SEASON HAS
BEGUN EARLY. THUS...THIS FREEZE MAY HAVE A NEGATIVE IMPACT ON
EARLY BUDDING PLANTS.
 
THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS LEFT OUTDOORS SHOULD BE BROUGHT
INSIDE AWAY FROM THE COLD.

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32
DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO
THE WARNED AREA.

REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WATCH AREA.

$$

INZ066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-070300-
/O.NEW.KILN.FZ.W.0003.070407T0000Z-070407T1800Z/
/O.EXT.KILN.FZ.A.0003.070408T0000Z-070409T1500Z/
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-
BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-
MASON-LEWIS-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES...
LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW...
BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...
FALMOUTH...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...
HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI...
MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON...
PORTSMOUTH
210 PM EDT FRI APR 6 2007

...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT
SATURDAY...
...FREEZE WATCH NOW IN EFFECT FROM SATURDAY EVENING THROUGH
MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT
SATURDAY. THE FREEZE WATCH IS NOW IN EFFECT FROM SATURDAY EVENING
THROUGH MONDAY MORNING. 

A VERY COLD AIRMASS WILL PERSIST ACROSS THE OHIO VALLEY THROUGH
THE WEEKEND. TEMPERATURES WILL BE BELOW FREEZING FOR MUCH OF
TONIGHT AND CONTINUE WELL INTO SATURDAY WITH THE LOWEST READINGS
IN THE LOWER 20S. SUBFREEZING TEMPERATURES ARE FORECAST FOR
SATURDAY NIGHT AND SUNDAY NIGHT AS WELL.

DUE TO EARLIER UNSEASONABLY WARM WEATHER...THE GROWING SEASON HAS
BEGUN EARLY. THUS...THIS FREEZE MAY HAVE A NEGATIVE IMPACT ON
EARLY BUDDING PLANTS.

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS LEFT OUTDOORS SHOULD BE BROUGHT
INSIDE AWAY FROM THE COLD.

REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WATCH AREA.

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this freeze warning went out at Apr 5, 6:35 AM EDT, 3 hours 36 minutes earlier.

Area forecast discussion, Apr 5, 6:35 AM EDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
635 AM EDT THU APR 5 2007

.AVIATION /12Z-12Z/...
LATEST RADAR TRENDS INDICATED OCCASIONAL FLURRIES OR SCATTERED LIGHT
SNOW SHOWERS CONTINUED TO DEVELOP ACROSS MAINLY THE NORTHERN TAF
SITES. THE PRECIPITATION WAS MOVING ESE. EXPECT THIS TREND TO
CONTINUE ACROSS FORECAST AREA THROUGH 14Z-15Z. TAF SITES FORECAST TO
SEE THIS LIGHT SNOW/SNOW SHOWERS WITH SOME VSBYS REDUCED TO IFR IN
THE HEAVIER SNOW SHOWERS THROUGH ABOUT 14Z. PRECIPITATION MAY BE
ASSOCIATED WITH A WEAK AREA OF CONVERGENCE...AS INDICATED BY THE RUC
MODEL...AND AN UPPER LEVEL SHORT WAVE. AS THE CONVERGENCE DIMINISHES
OVER THE AREA AND THE UPPER LEVEL DISTURBANCE LIFTS NE...THE
FLURRIES/LIGHT SNOW SHOWERS WILL END. LOW PRESSURE TO THE NE WILL
KEEP A NW FLOW ACROSS THE REGION TODAY. STRATOCUMULUS CLOUDS WILL
PERSIST ACROSS ALL TAF SITES TODAY WITH A FEW BREAKS. OCCASIONAL
MVFR CIGS THIS MORNING...OTHERWISE VFR CIGS THROUGH 06Z FRI. KCVG
AND KLUK EXPECT SCATTERED CLOUDS AROUND 5000 TO 6000 FEET BY 02Z.
OTHER TAF SITES FORECAST TO SEE VFR CIGS 06Z-12Z FRI. EXCEPT FOR
REDUCED VSBYS IN PRECIPITATION...VSBYS WILL BE VFR THROUGH 12Z FRI.
THE TIGHT GRADIENT AROUND THE LOW PRESSURE SYSTEM WILL KEEP WINDS
GUSTING TO 25 TO 30 KNOTS THROUGH 00Z FRI. WINDS WILL DIMINISH AFTER
01Z FRI.

&&

.PREV DISCUSSION...
/ISSUED AT 558 AM EDT THU APR 5 2007/

SHORT TERM /TODAY/...
SEEING SOME PERSISTENT SNOW BANDS STREAMING DOWN FROM LK MICHIGAN
ACRS NORTH CNTRL INDIANA INTO THE DAYTON METRO AREA...CONTINUING
EAST ACROSS THE SOUTH SIDE OF THE COLUMBUS METRO. RADAR SHOWING
SOME DECENT RETURNS WITH THE BANDS...AND SVRL OBS INDCG VSBYS
DROPPING TO 1-3SM WITHIN THE BAND. APPEARS THIS ENHANCEMENT IS A
COMBINATION OF SHEARED OUT VORT LOBE DIVING THROUGH THE BASE OF
THE UPR TROF AND FAVORABLE LO LVL WIND DIR FROM W/NW. HAVE UPDATED
TO SCT -SHSN FOR MRNG HOURS FOR NRN 1/2 FCST AREA. AS UPR LO
PULLS AWAY INTO AFTN AND WINDS BEGIN TO BACK A BIT...EXPECT JUST
LEFTOVER FLURRIES.

ZONE UPDATE OUT...PREV DISCUSSION FOLLOWS.

RYAN

PREV DISCUSSION...
/ISSUED 338 AM EDT THU APR 5 2007/

SHORT TERM /TODAY THROUGH SATURDAY NIGHT/...
FEELS MORE LIKE MID FEB AS OPPOSED TO ERLY APR ACRS OH VLY THIS
MRNG...AS ENTIRE REGION UNDER INFLUENCE OF DEEP POLAR VORTEX
CURRENTLY PARKED OVER THE NRN GRT LKS. LARGE SC DECK ENCOMPASSING
FCST AREA...WITH SCT FLURRIES AFFECTING MOST AREAS NORTH OF THE
OHIO RIVER. TEMPERATURES WERE IN THE U20S AND L30S...WITH GUSTY
WEST WINDS MAKING IT FEEL EVEN COLDER.

CENTER OF POLAR VORTEX WILL BEGIN TO MOVE SLOWLY AWAY TO THE
NORTHEAST TODAY WITH DRIER AIR FILTERING INTO THE REGION FROM THE
SOUTH AND WEST. WEAK LO LVL CONV AND SHEARED OUT MID LVL VORT LOBE
RIDING AROUND THE BASE OF THE TROF CONTRIBUTING TO THE SCT
FLURRIES THIS MRNG. HAVE MAINTAINED SCT FLURRIES ACRS NRN 1/2 FCST
AREA FOR MUCH OF THE DAY AS LO LVL LAPSE RATES REMAIN STEEP AND MID
LVL VORT ENERGY CONTINUES TO STREAM AROUND BASE OF THE RETREATING
POLAR VORTEX. SHOULD SEE A GRADUAL DECREASE TO FLURRIES FROM
SOUTHWEST DURING THE AFTN AS DRIER AIR BEGINS TO ADVECT INTO THE
REGION. DESPITE SEEING A FEW BREAKS IN SC DECK THIS MRNG...OVERALL
STATE OF THE SKY WILL REMAIN MSTLY CLDY TODAY WITH CONTINUED BNDRY
LYR CAA. DO EXPECT THERE WILL BE FEW MORE PEAKS OF SUN THIS AFTN
ACRS SOUTHWEST PORTIONS OF FCST AREA WITH DRIER AIR FILTERING INTO
REGION. EXPECT WINDS TO GUST TO 25-30 MPH AGAIN TODAY WITH GOOD
BNDRY LYR MIXING AND PRES GRADIENT REMAINS TIGHT AT THE SFC.

SKIES WILL BECOME PTLY CLDY TONIGHT AS UPR LO MOVES INTO NRN NEW
ENGLAND AND HI PRES BRIEFLY BUILDS INTO OH VLY. MODEL GUIDANCE IN
EXCELLENT AGREEMENT IN POLAR VORTEX RETROGRADING INTO NRN GRT LKS
ON FRI...THEN PIVOTING INTO OH VLY AS STRONG MID LVL S/WV PULLS DOWN
A REINFORCING SHOT OF COLDER AIR AND MORE LIGHT PCPN. EXPECT SKIES
TO QUICKLY CLOUD UP ONCE AGAIN IN CYCLONIC NW FLO ON FRI. AS S/WV
ROTATES THRU FCST AREA DURING AFTN HOURS AND LO LVL LAPSE RATES
STEEPEN ONCE AGAIN...HAVE INTRODUCED CHANCE FOR -SHSN. -SHSN WILL
LINGER INTO EVNG HOURS WITH FLURRIES OVERNIGHT FRI. ANOTHER S/WV
WILL SWING THRU THE BASE OF THE UPR TROF AND ACRS REGION ON
SATURDAY...BRINGING ANOTHER ROUND OF FLURRIES AND/OR -SHSN.

FREEZE WARNING WILL REMAIN UP FOR THIS MRNG THRU 14Z. HAVE
MAINTAINED FREEZE WATCHES FOR TONIGHT AND FRI NIGHT...AND ADDED
ONE FOR SAT NIGHT WITH OVERNIGHT LOWS EXPECTED IN THE L/M20S ALL
THREE NIGHTS. WATCH FOR TONIGHT WILL BE UPGRADED TO A WARNING
LATER TODAY.

TEMPS...UNSEASONABLY COLD WX WILL PERSIST THRU THE WEEKEND WITH
HIGHLY AMPLIFIED UPR TROF INFLUENCING THE WEATHER ACROSS THE OH
VLY/GRT LKS. HAVE TRENDED TOWARDS COOL END OF GUID TEMPS THRU MUCH
OF THE SHORT TERM WITH PLENTY OF CLOUDS EXPECTED THROUGHOUT THE
REGION. WILL SEE TEMPS RUNNING AT 20-25 DEG BELOW NORMAL FOR ERLY
APR. WILL SEE NEAR RECORD LOWS NEXT SVRL NIGHTS...WITH CVG LOOKING
TO HAVE THE BEST SHOT AT REACHING. HAVE INCLUDED RECORDS FOR NEXT
THREE NIGHTS BELOW.

      CVG 		CMH		DAY
APR 6 (23) 	        (19)            (18)
APR 7 (19) 		(14)		(17)
APR 8 (20)		(19)		(15)

RYAN

LONG TERM /SUNDAY THROUGH WEDNESDAY/...
WILL PROBABLY NEED TO CONSIDER A FREEZE WATCH AT SOME POINT FOR
SUN NIGHT AS WELL. NO CHANGES MADE TO PREV FCST...WARMUP WILL
BEGIN ERLY NEXT WEEK. WED AFTN LONG TERM DISCUSSION FOLLOWS BELOW.

RYAN

AVIATION /06Z-06Z/...
AT 06Z THU RADAR INDICATED OCCASIONAL FLURRIES OR SCATTERED LIGHT
SNOW SHOWERS ACROSS FORECAST AREA. TAF SITES FORECAST TO SEE THIS
LIGHT SNOW WITH SOME VSBYS REDUCED TO MVFR THROUGH ABOUT 10Z.
PRECIPITATION IS RESULT OF AN AREA OF CONVERGENCE...AS INDICATED BY
THE RUC MODEL...WHICH WAS MOVING ACROSS FORECAST AREA OVERNIGHT. AS
THE CONVERGENCE DIMINISHES OVER THE AREA...THE FLURRIES/LIGHT SNOW
SHOWERS WILL END. LOW PRESSURE TO THE NE WILL KEEP A NW FLOW ACROSS
THE REGION TODAY. STRATOCUMULUS CLOUDS WILL PERSIST ACROSS ALL TAF
SITES TODAY WITH FEW BREAKS. OCCASIONAL MVFR CIGS THIS
MORNING...OTHERWISE VFR CIGS THROUGH 06Z FRI. EXCEPT FOR REDUCED
VSBYS IN PRECIPITATION...VSBYS WILL BE VFR THROUGH 06Z FRI. THE
TIGHT GRADIENT AROUND THE LOW PRESSURE SYSTEM WILL KEEP WINDS
GUSTING TO 25 TO 30 KNOTS THROUGH 00Z FRI. WINDS WILL DIMINISH AFTER
00Z.

PREV DISCUSSION...
/ISSUED 420 PM EDT WED APR 4 2007/

LONG TERM /SATURDAY THROUGH WEDNESDAY/...
MODELS ARE IN GOOD AGREEMENT AND THE GFS ENSEMBLES ARE CONSISTENT
WITH THEMSELVES THROUGH AT LEAST MONDAY NIGHT. THIS PERIOD WILL BE
MARKED WITH BELOW NORMAL TEMPS AND NORTHWEST FLOW AS A HIGHLY
AMPLIFIED PATTERN IS OVER THE CONUS WITH HIGH PRESSURE IN THE PLAINS
AND A LOW OVER THE NORTHEAST.

BY TUESDAY...ENERGY UNDERCUTS THE ESTABLISHED L/W RIDGE IN THE
PLAINS AND A SFC L TRACKS S ALONG THE ERN EDGE OF THE ROCKIES.
SEVERAL ENSEMBLE MEMBERS ARE PUSHING A WMFNT INTO OHVLY AS THE SFC L
TRIES TO PROGRESS EAST.

HPC SUGGESTS A CUTOFF AND DYNAMIC SFC LOW NR SRN LMICH AT 12Z WED.
THIS WORKS WELL IF YOU FIGURE IT TO FOLLOW THE WARM FRONT INTO OHVLY
WHICH IS CLIMATALOGICALLY CONSISTENT. HOWEVER...I AM NOT SEEING THE
UPPER SUPPORT FOR THIS PATTERN AND THINK THAT THE LOW WILL TRACK
THROUGH THE GULF STATES BEFORE REACHING THE MID ATLANTIC ON DAY 8 AS
THE 0Z GFS IS SHOWING. IN EITHER CASE...THE GFS ENSEMBLES ARE A
HODGE PODGE FOR THIS TIME FRAME AND IT APPEARS THAT CLIMO
33 PERCENT EQUAL CHANCES ABOVE BELOW OR NORM...WITH A SLIGHT
COLD BIAS...STARTING OUT WITH ESTABLISHED NW FLOW...IS THE WAY TO
GO FOR THE LAST DAY OR TWO OF THE FCST.

FRANKS

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR
     OHZ026-034-035-042>046-051>056-060>065-070>074-077>082-
     088.

     FREEZE WATCH FROM FRIDAY EVENING THROUGH SATURDAY MORNING FOR
     OHZ026-034-035-042>046-051>056-060>065-070>074-077>082-
     088.

     FREEZE WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING FOR
     OHZ026-034-035-042>046-051>056-060>065-070>074-077>082-
     088.

     FREEZE WARNING UNTIL 10 AM EDT THIS MORNING FOR OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.

KY...FREEZE WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR
     KYZ089>100.

     FREEZE WATCH FROM FRIDAY EVENING THROUGH SATURDAY MORNING FOR
     KYZ089>100.

     FREEZE WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING FOR
     KYZ089>100.

     FREEZE WARNING UNTIL 10 AM EDT THIS MORNING FOR KYZ089>100.

IN...FREEZE WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR
     INZ050-058-059-066-073>075-080.

     FREEZE WATCH FROM FRIDAY EVENING THROUGH SATURDAY MORNING FOR
     INZ050-058-059-066-073>075-080.

     FREEZE WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING FOR
     INZ050-058-059-066-073>075-080.

     FREEZE WARNING UNTIL 10 AM EDT THIS MORNING FOR INZ050-058-059-
     066-073>075-080.

&&
Hazardous weather outlook, Apr 5, 5:30 AM EDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
530 AM EDT THU APR 5 2007

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-060930-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
530 AM EDT THU APR 5 2007

...FREEZE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING...
...FREEZE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...
...FREEZE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING
   FREEZE WATCH

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

UNSEASONABLY COLD WEATHER WILL PERSIST THROUGH THE UPCOMING
WEEKEND...WITH SEVERAL MORE NIGHTS OF OVERNIGHT LOWS DROPPING
BELOW FREEZING EXPECTED. PROTECTION OF SENSITIVE PLANTS AND
VEGETATION AT NIGHT SHOULD CONTINUE.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH
   FREEZE WATCH
   FREEZE WATCH

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RYAN

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:54 AM EDTFreeze WatchILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more4 days

Nearby

Freeze Warnings in Ohio, 2007Freeze Warnings in Kentucky, 2007Freeze Warnings in Indiana, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.